zbMATH — the first resource for mathematics

Eigenvalue problems for nonlinear elliptic variational inequalities on a cone. (English) Zbl 0369.47039

47J05 Equations involving nonlinear operators (general)
47F05 General theory of partial differential operators
35A15 Variational methods applied to PDEs
35J60 Nonlinear elliptic equations
35G20 Nonlinear higher-order PDEs
49R50 Variational methods for eigenvalues of operators (MSC2000)
PDF BibTeX Cite
Full Text: DOI
[1] Abeasis, A.-F; Dias, J.-P; Lopes-Pinto, A, Sur LES valeurs propres du sousdifferential d’une fonction convexe avec un noyau non borné, C. R. acad. sci. Paris ser. A, 278, 1197-1199, (1974) · Zbl 0288.47050
[2] Berger, M.S, Von Karman’s equations and the buckling of a thin elastic plate, I. the clamped plate, Commun. pure appl. math., 20, 687-719, (1967) · Zbl 0162.56405
[3] Berger, M.S; Fife, P.C, Von Karman’s equations and the buckling of a thin elastic plate, II. plate with general edge conditions, Commun. pure appl. math., 21, 227-241, (1968) · Zbl 0162.56501
[4] Bourbaki, N, Elements of mathematics: general topology, part 2, (1966), Hermann Paris, and Addison-Wesley, Reading, Mass. · Zbl 0145.19302
[5] Brézis, H; Stampaccia, G, Sur la regularité de la solution d’inéquations élliptiques, Bull. soc. math. France, 96, 153-180, (1968) · Zbl 0165.45601
[6] Browder, F.E, Existence theorems for nonlinear partial differential equations, (), 1-60 · Zbl 0212.27704
[7] {\scC. Do}, untitled preprint of Ref. 8.
[8] Do, C, Problèmes de valeurs propres pour une inéquation variationelle sur un cône et application au flambement unilatéral d’une plaque mince, C. R. acad. sci. Paris ser. A, 280, 45-48, (1975) · Zbl 0298.73077
[9] Do, C, The buckling of a thin elastic plate subjected to unilateral conditions, (), 307-316
[10] Duvaut, G; Lions, J.-L, Problèmes unilatéraux dans la théorie de la flexion FORTE des plaques (I) le cas stationnaire, J. Mécanique, 13, 51-74, (1974) · Zbl 0294.73060
[11] Krasnoselskii, M.A, Positive solutions of operator equations, (1964), Noordhoff Groningen
[12] Riddell, R.C, Nonlinear eigenvalue problems and spherical fibrations of Banach spaces, J. functional analysis, 18, 213-270, (1975) · Zbl 0313.35034
[13] Vainberg, M.M, Variational methods for the study of nonlinear operators, (1964), Holden-Day San Francisco · Zbl 0122.35501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.